Complex processes and sufficient conditions of relative optimality
Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 39-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1979_18_a3,
author = {A. G. Orlov and I. V. Rasina},
title = {Complex processes and sufficient conditions of relative optimality},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {39--46},
year = {1979},
number = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1979_18_a3/}
}
A. G. Orlov; I. V. Rasina. Complex processes and sufficient conditions of relative optimality. Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 39-46. http://geodesic.mathdoc.fr/item/DA_1979_18_a3/